1.Приоритизация и делегированиеСредняя
Which postoperative patient should the nurse see first?
- ADressing soaked with bright red blood and a heart rate rising to 118/min
- BWants help with washing her hair before her visitors arrive this afternoon
- CAsking when the urinary catheter will be removed
- DPain of 4/10 one hour after an oral analgesic
2.Приоритизация и делегированиеСложная
О каком сообщении помощника медсестры медсестре следует позаботиться в первую очередь?
- AПациент на постельном режиме просит судно
- BПосле спондилодеза поясничного отдела сегодня утром пациент не чувствует и не двигает ногами
- CПациент с пневмонией откашлял жёлтую мокроту
- DПациент с диабетом говорит, что у него часто покалывает стопы, как обычно
3.Инфекционный контроль и безопасность пациентаСредняя
When should a nurse call the rapid response team?
- AOnly when the provider has written an order for a rapid response call in the chart
- BOnly when the patient’s family makes a complaint
- CWhen a patient shows an acute decline, such as new confusion or a sharp change in vital signs
- DOnly after a patient has had a cardiac or respiratory arrest on the ward
4.Инфекционный контроль и безопасность пациентаСложная
Во время введения мочевого катетера по стерильной технике кончик катетера коснулся бедра пациента. Что должна сделать медсестра?
- AПромыть кончик стерильной водой и продолжить
- BПродолжить, потому что бедро было обработано
- CВыбросить катетер и взять новый стерильный
- DПротереть кончик антисептиком и продолжить
5.Лабораторные показатели и электролитыСредняя
Какой набор признаков соответствует гиперкальциемии?
- AТолько остроконечные зубцы T и мышечная слабость
- BТетания, мышечные судороги и положительный симптом Хвостека
- CЗапор, утомляемость, спутанность и камни в почках
- DЖажда с очень разбавленной мочой как единственные признаки
6.Лабораторные показатели и электролитыСложная
A patient on warfarin with an INR of 3,6 fell and hit their head an hour ago. They now report a worsening headache and drowsiness. What is the priority?
- AEncourage rest in a dark room to settle the pain
- BReport urgently for imaging and possible reversal
- CHold warfarin for one dose and observe at home
- DGive acetaminophen (paracetamol) and recheck the INR tomorrow
7.Клиническое сестринское делоСредняя
A patient with DKA has an arterial blood gas showing a low pH and a low bicarbonate. Which disturbance is this?
- AMetabolic alkalosis
- BMetabolic acidosis
- CRespiratory alkalosis
- DRespiratory acidosis
8.Клиническое сестринское делоСложная
Why are early surgery and early mobilisation recommended for older patients with a hip fracture?
- AThey reduce complications such as pneumonia, pressure ulcers and delirium
- BThey allow the bone to heal fully without any need for pain relief
- CThey make physiotherapy and rehabilitation unnecessary after discharge
- DThey mainly reduce the cost of the operation
9.Терапия и хирургия: сердечно-сосудистая и дыхательная системыСредняя
How is a patient usually positioned for a thoracentesis?
- AProne with the arms by the sides
- BFlat on the back with the legs raised
- CSitting upright and leaning forward over a table
- DLying on the affected side with the head down
10.Терапия и хирургия: сердечно-сосудистая и дыхательная системыСложная
A nurse looked after a patient for a shift before smear-positive pulmonary TB was diagnosed, without wearing a respirator. What should happen?
- AReport it so occupational health can arrange follow-up screening
- BTake no action, as healthcare workers are immune to TB
- CStay off work for six months in case symptoms develop
- DStart a full six-month course of TB drugs at once without any tests
11.Терапия и хирургия: нервная, эндокринная системы и почкиСредняя
A patient has taken metformin for many years and now has tingling feet and a low haemoglobin. Which blood test is most relevant?
- ABlood alcohol level
- BVitamin B12 level
- CSerum amylase
- DThyroid antibodies
12.Терапия и хирургия: нервная, эндокринная системы и почкиСложная
A patient has erratic glucose readings. The nurse finds a soft, rubbery lump where they always inject. What is the most important teaching?
- AMassage the lump firmly after every injection
- BUse healthy sites and check glucose often, as less insulin may be needed
- CDouble the insulin dose because the lump blocks the insulin
- DKeep injecting into the lump, because it hurts less there
13.Терапия и хирургия: ЖКТ, периоперационный период и онкологияСредняя
Which early symptoms suggest local anaesthetic systemic toxicity?
- AIncreased hunger and thirst over several hours, with a dry mouth
- BMild itching of the feet the next day
- CA red rash only at the injection site, with no other symptoms
- DTingling around the mouth, a metallic taste and tinnitus
14.Терапия и хирургия: ЖКТ, периоперационный период и онкологияСложная
A patient taking oral capecitabine reports red, painful, peeling palms and soles. What should the nurse do?
- ATell the patient to take a double dose next time
- BReassure that it is a sign of an unrelated allergy to washing powder
- CAdvise hot soaks for the hands and feet
- DReport it; this is hand-foot syndrome and treatment may need changing